# SDR IXXA06SMN408S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING OUTBOARD FLAP LOWER SKIN DENTED AT STATION XF430.000.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS.  BONDED REQUIRED PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS AS NEEDED.  INSTALLED PANEL PLATING IAW DC8 SRM 57-7-1 FIGURE 4 PAGE 2, TR NUMBER 57-94 DATED 10-01-02, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 PAGE 2, DC8 SRM 51-1-9, AND DC8 SRM 51-1-8B.
